Domains of unicity

Totik Vilmos: Domains of unicity.
JOURNAL D ANALYSE MATHEMATIQUE, 141 (1). pp. 397-409. ISSN 0021-7670 (2020)

[thumbnail of Univalence.pdf]
Univalence.pdf - Accepted Version

Download (143kB) | Preview
Item Type: Journal Article
Journal or Publication Title: JOURNAL D ANALYSE MATHEMATIQUE
Date: 2020
Volume: 141
Number: 1
Page Range: pp. 397-409
ISSN: 0021-7670
Faculty/Unit: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
Language: English
MTMT rekordazonosító: 31902906
DOI azonosító:
Date Deposited: 2021. Mar. 09. 15:18
Last Modified: 2021. Mar. 09. 15:18

Actions (login required)

View Item View Item


Downloads per month over past year